# SDR ASAA2023040242740

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,757 hours, 9,184 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250350030
- Condition: Faulted
- Location: Nr  2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 MX MSG 75-10462 HPTACC DEMAND AND POSITION SIGNALS DISAGREE. GROUNDED - YES.   REPLACED J6 HARNESS REF B737-900 AMM 73-21-06 ACTUATOR TEST AND EEC BITE PASS NO FAULTS.
